# SDR A6WA200640046

- Difficulty date: January 13, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,386 hours, 6,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK HOLE NR 16 HAS CORROSION AROUND ENTIRE OPENING .003 INCH-.005D IN CRITICAL AREA.  MAINTENANCE REPAIRED RT WING PLANK ACCESS HOLE AT WS 303.861 HOLE NR 16 IAW REO.  (K)
